# SDR A6WA202501318856

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 44,327 hours, 43,122 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING THE GEAR UP WITH THE FLAPS AT 0 DEGREES. RECEIVED MOMENTARY GEAR DISAGREE WARNING. MESSAGE CLEARED ON ITS OWN AND QRH REVIEWED. GEAR EXTENDED NORMALLY FOR LANDING.  AIRCRAFT REMOVED FROM SERVICE. OPEN.
